15 Tablet(s) in a Strip Mfr: Glaxosmithkline Consumer Healthcare Ltd Country of Origin: INDIA
M.R.P.: Rs.30.74
TOTAL AMOUNT Rs.30.74
QTY :

What is CROCIN?

  • CROCIN contains Paracetamol which belongs to a group of medicines called analgesics
Therapeutic Uses
Warning & Precautions
Interactions
Directions & For Use
Side Effects
More Information

What CROCIN is used for?

  • CROCIN is used as analgesic (to relieve pain) and antipyretic (to reduce fever)

Talk to Doctor

Pregnancy & Breast Feeding

Children & Adolescents

Driving & Using Machines

Talk to your doctor before taking this medicine, if you:

  • are allergic to Paracetamol, aspirin or non-steroidal anti-inflammatory drugs or to any of the other ingredients of this medicine
  • have severe kidney or liver disease
  • have a severe infection
  • are severely malnourished or underweight
  • a chronic heavy alcohol user
  • CROCIN is excreted in breast milk 
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine
  • CROCIN is not recommended in children under 12 years of age
  • CROCIN has no effect on driving and using machines

Tell your doctor if you are taking,

  • any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep
  • Always take this medicine exactly as your doctor has told you
  • Swallow the tablets with water

If you take more CROCIN

  • If you take more CROCIN than you should, seek medical advice from a doctor immediately even if you do not have any symptoms because of the risk of liver damage

If you forget to take CROCIN

  • Do not take a double dose to make up for a forgotten dose. If you forget to take a dose take it as soon as you remember it and then take the next dose at the right time

If you stop taking CROCIN

  • Do not stop taking CROCIN unless told by your doctor
Serious
Common
Uncommon
Rare
Very Rare

Like all medicines, this medicine can cause side effects, although not everybody gets them.

  • allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face
  • skin rash or peeling, or mouth ulcers
  • breathing problems
  • unexplained bruising or bleeding

NA

NA

NA

NA

Additional Information
Storage

NA

  • Keep this medicine out of reach of children
  • Store at room temperature (15-25°C)
  • Do not use this medicine after the expiry date

 

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

CHECK AVAILABILITY

PINCODE

ALTERNATE SALTS View All
PUC 650mg Tablet 10's
Prescription Fever
Rs.16.94
Pmson ER 650mg Tablet 10'S
Prescription Fever
Rs.18.60
FEBRINIL 650mg Tablet 10's
Prescription Fever
Rs.19.00
Crocin 650mg Tablet 15'S

Crocin 650mg Tablet 15'S Mfr: Glaxosmithkline Consumer Healthcare Ltd

M.R.P.: Rs.30.74
QTY :
Copyright© 2020 Netmeds Marketplace Ltd.